# SDR 06FDEA1801

- Difficulty date: May 11, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- Aircraft time: 55,897 hours, 30,933 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Ground Damage
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LEFT SIDE OF FUSELAGE JUST FWD OF WING L/E WAS  STRUCK BY VENDORS CREW, ENTRY STAIRS CAUSING MAJOR  DAMAGE.  REPAIRED  FUSELAGE SKIN DAMAGE AS PER E.A. 7-5330-100531 AND SRM 53-30-3 FIG.12.REF N/R 9
